# SDR SWAA2024061488084

- Difficulty date: May 20, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 AND LBL11 AT CENTER WING BOX 2024-340101<[01] STEP 6. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 220272712 AND DUE DATE: 28-NOV-24;[02] STEP 7. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 220272712 AND DUE DATE: 28-NOV-24;[03] REPAIRED ANGLE LOCATED BS663 AND LBL11 AT CENTER WING BOX IAW B737-800 SRM 57-10-10-2R-5 REPAIR 5 FIGURE 202 SHEET 6 SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED ANGLE LOCATED BS663 AND LBL11 AT CENTER WING BOX IAW B737-800 SRM 57-10-10-2R-5 REPAIR 5 FIGURE 202 SHEET 6 SEE INDIVIDUAL SIGN OFF BELOW.
